# SDR JJBA20140615006

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 33,512 hours, 45,619 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSU OVER SEAT 23A FELL.  SECURED SEAT 23A PSU.
